# SDR DHL2001705527

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK C/W DHL J/C MPRGAA1A57005 INSP, REPLACE WING OUTBOARD RIB WS 546.5 RT. HFEC INDICATED RIB IS CRACKED.
